# SDR 95ZZZX6526

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6855P
- Make and model: Cessna 441
- Aircraft serial: 4410233
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 58341309
- Condition: Excess Worn
- Location: Elev Rt Inbd
- Part time: 3,390 hours
- Component: 57341001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLES IN BOTH BRACKETS EXCESSIVELY WORN AND THE MOUNT BOLT, PN NAS464P6-11, HAD GROOVES IN IT.  CONDITION WAS FOUND BY MECHANIC ON WALK-AROUND INSPECTION PRIOR TO MAINTENANCE INSPECTION PRE-RUNUP.  A CESSNA MFG PHASE 2 INSPECTION WAS BEING PERFORMED AT THIS TIME WHICH DOES NOT REQUIRE INSPECTION OF THE EMPENNAGE.  SUBMITTER RECOMMENDS CLOSER INSPECTION ON WALK-AROUND.  NEW BRACKETS AND BOLT INSTALLED WERE FURNISHED BY CESSNA AIRCRAFT.
